Linearization of second-order jump-diffusion equations
Yükleniyor...
Dosyalar
Tarih
2013-03-01
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Springer Berlin Heidelberg
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
We give the exact linearization criterion for the second-order jump-diffusion equations. We also present several illustrative examples.
Açıklama
Anahtar Kelimeler
Differential equations, Jump-diffusion, Linearization, Second-order sde, Solutions, Stochastic differential equations, Symmetry
Kaynak
International Journal of Dynamics and Control
WoS Q Değeri
Scopus Q Değeri
Q2
Cilt
1
Sayı
1
Künye
Özden, A. E. & Ünal, G. (2013). Linearization of second-order jump-diffusion equations. International Journal of Dynamics and Control, 1(1), 60-63. doi:10.1007/s40435-013-0008-y